• ◦◦•• Free Shipping for orders above RM200 ••◦◦
icon-search
icon-search
  • Xepa Palavo 120mg 5ml Suspension - 60ml

Xepa Palavo Paracetamol 120mg/5ml Pain & Fever Relief Children Suspension Orange Flavour - 60ml

RM 7.50
- +
icon-cart Add to Cart
Home

Palavo Paracetamol Suspension is used to relieve fever and pain.

  • Orange Flavour.
  • Gentle on stomach.
  • Alcohol free.
  • Dosage cup included


Active Ingredient: Each 5ml contains Paracetamol 120mg.

Direction for use: Do not take more frequently than every 4 hours. Up to a maximum of 4 doses in a day.

Dosage and calculation can refer to the box.

Storage: Store below 30°C. Keep out of reach of children.

Your cart is currently empty.
Continue shopping